×

zbMATH — the first resource for mathematics

An infinite class of Williamson matrices. (English) Zbl 0237.05008

MSC:
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baumert, L.D, Hadamard matrices of williamson type, Math. comp., 19, 442-447, (1965) · Zbl 0133.26103
[2] Baumert, L.D; Hall, M, A new construction for Hadamard matrices, Bull. amer. math. soc., 71, 169-170, (1965) · Zbl 0156.02803
[3] Goethals, J.M; Seidel, J.J, Orthogonal matrices with zero diagonal, Canad. J. math., 19, 1001-1010, (1967) · Zbl 0155.35601
[4] Hall, M, Combinatorial theory, (1967), Blaisdell Waltham, Mass · Zbl 0196.02401
[5] Turyn, R.J, Sequences with small correlation, () · Zbl 0291.05016
[6] Turyn, R.J, Complex Hadamard matrices, () · Zbl 0291.05016
[7] Williamson, J, Hadamard’s determinant theorem and the sum of four squares, Duke math. J., 11, 65-81, (1944) · Zbl 0060.03202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.